Leisure Courses

Erhu Training Course /二胡訓練課程  (Age: 5 & over)

 
Course ID: 6100
Course Hours: 8 x 1hrs (8 hours)
Date & Time: Sat. 10:30am-11:30am
Fees: $240+GST / 8 classes
Instructor: Ming Li

Description

Erhu is one of the most important musical instruments in China which has more than 1000 years of history. Its unique artistic charm has been well-known and loved. Erhu represents the essence of the Chinese folk music.

Instructor: Ming Li

Erhu virtuoso. Starting to learn erhu at 5 years old, Mr. Ming Li has more than 50 years of erhu playing experience, and a wealth of experience in teaching as well.

二胡是中國最重要的民族樂器之一,已有一千多年歷史。二胡以它獨特的藝術魅力獲得了廣大愛好者的喜歡,是中國民族音樂寶庫中的精髓。

導師:李明

二胡演奏家。從5歲開始學習二胡,有50多年的二胡演奏經驗,并具有豐富的教學經驗。

 

Traditional Studies for Youth / 兒童傳統文化興趣班 (Age: 5-16)

 
Course ID: 4900
Course Hours: 8 x 2hrs (16 hours)
Date & Time: Sat. 1:00pm-3:00pm
Fees: $200+GST / 8 classes
Instructor: Yanying Cui

Description

Employing Chinese traditional belief to acquire knowledge in classical skills as Calligraphy, Tai Chi, and Chinese Classics will provide children with a holistic approach to sharpen mental, physical, audio, visual and kinesthetic skills.

Calligraphy is an art of Writing. Tai Chi represents a traditional Chinese way for health maintenance. "Regulations for Disciples" and " The Three Character Classic" enable children to cultivate high moral standards and practices.

中华传统文化的启蒙学习是对少年儿童身心健康的滋润和培养,为将来进一步完善其人格、灵通其思维、美化其视听感触打好基础。本班通过书法、太极以及诵经给孩子们打开一扇进入中华文化殿堂的大门。

书法是以汉字作为载体的艺术,使孩子的文字学习艺术化,同时强化形象思维和逻辑思维的融通。太极是中华传统养生锻炼的代表,小孩子学太极,能增强体质,还可有效地提高身体各部协调性、平衡性、柔韧性。儿童诵读主要选取【弟子规】、【三字经】等,让孩子们从小懂得中华传统的道德规范,培养高尚的道德情操。

Mental Math for Youth  青少年珠心算課程 (Age: 5-9)

 
Course ID: 3600
Course Hours: 10 x 1hr (10 hours)
Date & Time: Sun. 1:00pm - 2:00pm            
Fees: $180+GST / 10 classes
Instructor: Lucy Ao

Description

Studying mathematics is not limited to studying quantities and graphs. More importantly, studying mathematics allows children to develop the ability to think using mathematical logic. Learning the mental math is like mental gymnastics for a child’s intellectual development, it is also a strong way in developing a child’s ingenuity and dexterity. Because the mental math requires learners to simultaneously use their heads and hands to compute, the process effectively stimulates cerebral development, exposes intellectual potential, and grants continuous growth for the learner.

Numerous studies confirm that learning the mental math has positive effects on children that last a lifetime. Through training with the mental math, children not only reach higher calculating abilities, improved memory, expanded imagination and greater attentiveness; the training also notably develops attributes such as self-confidence, perseverance, and determination. It is exactly because the mental math has such numerous benefits that the mental math is very popular in China, and has even been classified by the Ministry of Education of the People’s Republic of China as one of the most important subjects in the country.

學習數學不僅僅是對數量和圖形的學習,更重要的是要培養兒童數理邏輯的思維能力。學習珠心算是開發兒童智力的“體操”,更是培養兒童心靈手巧的一條重要途徑。因為它要求學童運用手和腦同時進行運算,從而有效地刺激兒童大腦的發育,開發他們潛在的智力因素,使之不斷得到良好的發展。

多項研究證實,學習珠心算對兒童一輩子的成長有正面的影響。通過對珠心算的訓練,不僅幫助提高學童的計算能力、記憶力、想像力和注意力,還對培養學童的自信心、毅力、意志等綜合素質的培養有顯著的成果。正因學習珠心算有如此多之優點,珠心算學習在中國早已家喻戶曉,更被列為全國教育科學“十五”規劃教育部重點課題。

Standard First Aid Course  加拿大紅十字會標準急救證書課程

Frist Aids
Course ID: 7979
Course Hours: 2 x 8hrs (16 hours)
Date & Time: Sat. 9:30am-5:30pm
Fees: $150 (GST Incld.)
Instructor: Amy Poon

Description

標準急救証書課程為加拿大紅十字會認可的急救課程,內容主要為急救理論及實習,課程內容包括使用AED心臟除顫機訓練、心肺復甦法(CPR)、出血及傷口處理、燒傷、扯傷、急救、突發疾病如糖尿病、低溫症、痙攣等處理方法及三角巾包紮等等。

完成整個課程並經筆試及實習考試合格,可獲頒發紅十字會急救證書

Sketching Training Course  素描班

Art Certificate Course
Course ID: 3100
Course Hours: 8 x 1.5hrs (12 Hours)  

Date & Time:

Start Date:

Saturday  10:30am - 12:00pm

TBA
Fees:
$120 +GST (Material Not Included)
Instructor: John Cheng 鄭國權老師

Description

The course provides students how to apply simple lines to draw out the appearance of an object and further to enhance the 3D visual effect of the object so as to give a precise and accurate sketch.

Topics in the course includes portrait, aniaml, sceneries, daily objects and creative artworks, and etc. The techniques of sketching can be further used in water colour painting, crayon painting, acrylic painting, traditional Chinese painting, sculpture and other kinds of creative art design.

本課程運用簡單的線條勾出形體的外觀, 再繪畫暗面的不同暗調達至立體的視覺效果,表現力細緻精確。素描題材廣泛, 出戶外可繪畫大自然的山石、花草、樹木及溪流瀑布等, 成為一幅有生氣的風景畫。在室內可選擇人像、動物、日常生活用品等及個人的創意畫。通過本課程的學習并掌握了對形體準確的素描技巧,對將來學習水墨和各類色彩畫及設計都更為有利。

Youth Painting Classes  青少年繪畫班 (Age: 6-17)

Art Certificate Course
Course ID: 7272
Course Hours: 8 x 1.5hrs (12 Hours)  
Date & Time:
Start Date:
Saturday  10:30am-12:00pm

TBA
Fees:
$180 +GST (Material Included)
Instructor: Sharon Wang 王曉紅老師

Description

Sharon Wang graduated from the art college of China and she has a strong passion in teaching  elementary and secondary schools for over 17 years. Being the instructor of arts, language and culture at the Calgary Chinese Cultural Centre and the Chinese Learning Academy, Sharon excels her teaching by engaging students’ creativity and imagination through a diverse program of stimulating drawing activities.
 
 
 
王曉紅老師畢業於中國安徽教育學院美術系,從事中小學美術教學十七年。卡城文化中心中文和美術教師。熱愛學生,積極啟發學生想像力和創造性。教學生動活潑,深受學生喜愛。

Zither Training Course   古箏訓練課程 (Age: 5 & over)

Zither Training
Course ID:

6220 (Beginner)

6221 (Intermediate)

Course Hours: 8 x 1hr (8 Hours)  

Date & Time:

Start Date:

Sat 1:00-2:00 PM

TBA

Fees: $170+GST
Instructor: Paula Pang

Description

Guzheng is a Chinese tradition stringed instrument with two thousand years of history and deeply rooted in Chinese folk music. Its wide range of sonorous music, rich and expressive, has always been loved.

Instructor: Paula Pang

Member of the China Nationalities Orchestra Society, Vice President of Calgary Chinese Music Development Association, Guzheng Instructor at University of Calgary Senior College and Continuing Education since 2008.

古箏是中國傳統彈弦樂器,深深的植根於中國民間音樂文化,已有兩千多年的歷史。古箏音域寬廣,音色清亮,表現力豐富,一直深受大眾喜愛。

導師:彭梁學齡

中國民族管弦樂學會會員,卡城中樂推廣曲藝社古箏首席及導師,卡城大學進修學院古箏導師。

 

Guqin Health and Wellness Course 古琴養生班

Zither Training
Course ID: 4500
Course Hours: 8 x 1hr (8 Hours)  

Date & Time:

Start Date:

Saturday  2:00pm-3:00pm

TBA
Fees:
$240+GST / 8 classes
Instructor: Peng Tan 譚鵬

Description

"Guqin" is one of the oldest musical instruments in China and is an important part of the traditional music education advocated by Confucius. Learning Guqin will lead you experience the harmony of life, interlink with the peace of the ancients, and explore the wonders of heaven and earth. Every student will be provided a Guqin in the class.

《古琴與養生的奧妙》
在數千年的歷史長河中,古琴一直伴隨著中華古代聖賢、帝王和文人,並成為他們追求“修身理性,以返天真”的必由之徑。古琴音樂清淡古雅,令人精神平和、意境幽遠。學習古琴之道,在靜中體會生命的和諧,更進一步發掘天地人混化歸真的奧妙,給人心靈帶來無盡的享受。欲探索學習古琴如何讓您學琴時既領略到古琴藝術的美又可掌握獨特的中華養生之道,請參加由文化中心舉辦的古琴養生班,中心並提供每位學員課堂所用的古琴。

Peng Tan studied Guqin under many Guqin predecessors. His teaching is to combine the art of Guqin with the health and wellness.

譚鵬老師師承多位古琴前輩和養生大德。他的教學融合古琴藝術和養生理法,使您學琴過程輕鬆愉快,既領略到古琴藝術的美又可掌握獨特的中華養生之道。

Chinese Painting Course 中國畫寫意畫專題課程

Chinese Painting - Peony
Course ID: 3200
Course Hours: 8 x 1.5 hrs (12 Hours)  
Date & Time:
Saturday 12:30-2:00pm
Saturday 2:00-3:30pm
Fees: $120+GST / 8 classes
Instructor: Master Hau Chiok
施榮宣老師

Description

本課程將由畫家施榮宣先生親自教授中國畫中的寫意畫。

施榮宣長期從事書畫教學和報社美術編輯。在十多個國家舉辦個人展、夫婦聯展,及師生聯展等超過百次。應中國著名美術出版社之邀編寫中國畫技法,共已出版十餘種,並永被譽為中國畫技法的經典。

Chinese Painting Course 中國畫花鳥工筆畫專題課程

Chinese Painting - Orchid
Course ID: 3250
Course Hours: 8 x 1.5 hrs (12 Hours)  
Date & Time: Saturday 12:30-2:00pm
Saturday 2:00-3:30pm
Fees: $120+GST / 8 classes
Instructor: Master Chiu Hua Sy
林玉琦老師

Description

中國花鳥畫有著悠久的歷史,自五代兩宋時期已有很大的發展,並與山水畫、人物畫並駕齊驅成為中國畫三大分科之一。花鳥畫在狹義上指花卉與禽鳥,廣義上還包括魚、蟲、蔬果及走獸。花鳥畫在長期發展中,由五代「黃荃富貴,徐熙野逸」所形成的勾勒、點染工筆畫法,至今仍為主要的兩種體系。林玉琦教授以她多年從事工筆畫的創作經驗,從臨募入手,有系統地教授用筆用墨的基礎,繼以寫生,使學生了解物象的造型和用色及渲染等技法。

林玉琦教授以優異成績畢業於菲律賓國立大學藝術系。1975年與施榮宣教授創辦菲律賓中國藝術中心,至今已有多達五十個國籍、數千名學生參加過他們主辦的研習班。其作品曾在世界各地的博物館、美術館展出,更曾多次在國內外的美術大展中獲獎。

Chinese Calligraphy  書法班

Chinese Calligraphy
Course ID: 1125
Course Hours: 8 x 1.5hrs  (12 Hours)  
Date & Time:
Sundays 2:00-3:30pm
Fees: $50+GST / 8 classes
Instructor: Abe Au Kit Tong

Description

This course is a family base Chinese calligraphy workshop, with a particular emphasis upon traditional paradigm and technique. Guidance will be individually given to students with relevant principles and techniques in Chinese calligraphy. Upon successful completion of this course the students will know something about the cultural context and traditional artifact. Individual students are also welcomed!

Abe Au Kit Tong is a professional architect learned the art of Chinese Calligraphy, stencil and Chinese painting at a very young age. Mr. Au has an excellent understanding and interest in traditional Chinese culture. In Hong Kong, the subway station names in Chinese were written by Mr. Au. In order to promote interest in Chinese Calligraphy amongst children, Mr. Au started this Family Harmony through Chinese Calligraphy, encouraging parents and their children to attend together thereby promoting family harmony.

Chinese Calligraphy & Wellness   養生書法班

Acrylic
Course ID: 4600
Course Hours: 8 x 1hr (8 Hours)  

Date & Time:

Start Date:

Sat. 1:00pm - 2:00pm

TBA

Fees:
$80+GST / 8 classes      
Instructor: Peng Tan

Description

This course is a workshop with particular emphasis on traditional concepts and technique. Guidance on relevant principles and techniques of Chinese calligraphy will be given to students. Upon completion of this course, students will have an understanding of cultural context and traditions of calligraphy and wellness.

本課程旨在更有效地詮釋一些書法上傳統論述與技術,選擇最具代表性的古帖臨摹,毛筆硬筆兼練,完成課程後學生會了解中國書法的傳統文化背景與書寫技巧。

 

Digital Photography / 數碼攝影課程 (Unit 1-3)


Course ID: 3800A/B/C
Course Hours: 4 x 2.5hrs  (10 Hours)  
Date & Time: Wed/Fri  6:30-9:00pm
Fees: $100+GST / 4 classes
Instructor: Tony Wong

Description

This course provides the knowledge of digital photography through 3 units, including entry basis, elementary skills, and using software for beatification. Fundamental topics like camera and lens, photography lighting, will be involved in this course, as well as composition, digital photos beautification, the process of RAW images, Photoshop editing, etc.

本課程通過入門基礎,初階,修飾軟件的運用等三個單元全面介紹數碼攝影。課程内容包括照相機與鏡頭、攝影用光、構圖基本規律,數碼相片的處理,RAW圖像的處理方法,Photoshop照片編輯等。

Tony Wong is a professional geologist who developed great obsession in photography in his childhood. As the president of Calgary Photographic Art Society, he’s always volunteering in Chinese community as an event photographer. Various topics are involved in his works, including scenery, people, macro, astronomy, night scenes, etc. Additionally, his photography is often broadcasted on Fairchild TV.

黃奇生是一位專業地質師,自小愛好攝影,是一位已沉迷多年的攝影發燒友。現任卡城影藝會會長,經常在華人社區當攝影義工。攝影题材廣泛,舉凡風光、人物、微距、天文、夜景皆可入鏡,攝影作品經常在新時代電視播出。

Water Colour Painting   水彩畫班


Course ID: 3101
Course Hours: 8 x 1.5hrs (12 Hours)  

Date & Time:

Start Date:

Fri. 10:00am - 11:30am

TBA

Fees:

$120+GST / 8 classes

Instructor: John Cheng

Description

Watercolor painting is well-known of its light and bright features. In this course topics like understanding color mixing, changes in contrast, color coordination with water and timing will be discussed. Themes include landscape, still-life, sea view, animals, etc. Following the steps to practice more, students should succeed quickly.

水彩畫以輕快明麗的特色為主,課程內容包括認識顏色的混合,冷暖對比,顏色與水分的配合及時間的掌握等。水彩畫主題有風景、靜物、海景、動物等。學生只要循於步驟,多加練習,很快可取得成功的畫趣。

 *Material NOT included